# SDR MASA200602641

- Difficulty date: November 29, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 23,448 hours, 19,308 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ASH 7011 BOS.  NR 2 ENGINE THROTTLE STUCK AT 60 PERCENT N1 IN FLIGHT.  NR 2 OIL PRESSURE AT 21 PSI & CAPTAIN SHUT DOWN ENGINE IN FLIGHT.  MX IS CURRENTLY TROUBLESHOOTING.
